# SDR AALA201607149002

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 46,171 hours, 19,774 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38002784
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A STRONG DIRTY SOCK ODOR FROM MID CABIN AFT, DURING DESCENT THRU TAXING TO GATE.   AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND OIL LEAK AT APU GENERATOR.  REPLACED THE SEALS ON APU GENERATOR IAW AMM 24-23-51.  A SATISFACTORY OPERATIONAL AND LEAK CHECK ACCOMPLISHED WITH NO ODORS BEING NOTED.
